Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 46, NWS Norman, OK

December 14, 200848 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Dec 14, 2008, 4:52 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Dec 14, 2008, 6:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 4:52 AM CST (10:52 UTC)
In effect from
Dec 14, 2008, 6:00 AM CST
Expired
Dec 14, 2008, 2:27 PM CST
In force
8 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 481 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
481 m²/s²
0-3 km storm-relative helicity
753 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 141052
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
452 AM CST SUN DEC 14 2008

...STRONG WINDS EXPECTED BEHIND STRONG COLD FRONT...

.A VERY STRONG ARCTIC COLD FRONT WILL BLAST THROUGH OKLAHOMA AND
NORTH TEXAS TODAY. ALTHOUGH WINDS WILL BE GUSTY AHEAD OF THE
FRONT...STRONGER WIND GUSTS ARE EXPECTED BEHIND THE FRONT. THE
FRONT IS EXPECTED TO ENTER NORTHWEST OKLAHOMA AROUND DAYBREAK...
CENTRAL AND SOUTHWEST PORTIONS OF OKLAHOMA TOWARD NOON...AND PASS
THROUGH WESTERN NORTH TEXAS AND SOUTHEAST OKLAHOMA BY 6 PM. AS THE
FRONT PASSES...EXPECT A DRASTIC DROP IN TEMPERATURES ALONG WITH 20
TO 30 MPH NORTH WINDS WITH GUSTS IN EXCESS OF 40 MPH.

OKZ004>012-014>017-021-022-141900-
/O.NEW.KOUN.WI.Y.0046.081214T1200Z-081215T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...
TALOGA...WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...
CORDELL
452 AM CST SUN DEC 14 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

STRONG NORTHERLY WINDS WILL SPREAD OVER NORTHERN AND WESTERN
OKLAHOMA DURING THE MORNING HOURS. WIND GUSTS OVER 40 MPH WILL BE
SEEN...ALONG WITH A SIGNIFICANT DROP IN TEMPERATURES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ013-018>020-023>031-033>040-044-TXZ083>088-141900-
/O.NEW.KOUN.WI.Y.0046.081214T1800Z-081215T0300Z/
NOBLE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-
INCLUDING THE CITIES OF...PERRY...KINGFISHER...GUTHRIE...
STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
452 AM CST SUN DEC 14 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING. 

A STRONG COLD FRONT WILL PASS THROUGH CENTRAL AND SOUTHWEST
OKLAHOMA...AND WESTERN NORTH TEXAS THIS AFTERNOON. ALONG WITH
NORTHERLY WIND GUSTS IN EXCESS OF 40 MPH...A DRASTIC DROP IN
TEMPERATURES WILL ALSO OCCUR.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ032-041>043-045>048-050>052-TXZ089-090-141900-
/O.NEW.KOUN.WI.Y.0046.081214T2200Z-081215T0300Z/
HUGHES-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
452 AM CST SUN DEC 14 2008

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
CST THIS EVENING. 

A STRONG COLD FRONT WILL PASS THROUGH SOUTHEAST AND SOUTH-CENTRAL
OKLAHOMA...AND PORTIONS OF NORTH TEXAS LATE THIS AFTERNOON. IN ITS
WAKE...STRONG NORTHERLY WINDS WITH GUSTS AROUND 40 MPH ARE
EXPECTED. TEMPERATURES WILL ALSO DROP QUICKLY AS THE FRONT PASSES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KOUN 141712
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1112 AM CST SUN DEC 14 2008

...WINDY CONDITIONS EXPECTED BEHIND STRONG COLD FRONT...

.A VERY STRONG ARCTIC COLD FRONT WILL BLAST THROUGH OKLAHOMA AND
NORTH TEXAS TODAY. THE FRONT WILL CONTINUE TO MOVE SOUTH TODAY
ACROSS CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE
FRONT IS EXPECTED TO BE SOUTH OF THE AREA EARLY THIS EVENING. AS
THE FRONT PASSES...EXPECT A DRASTIC DROP IN TEMPERATURES ALONG
WITH 20 TO 30 MPH NORTH WINDS WITH GUSTS NEAR 40 MPH POSSIBLE.

OKZ004>012-014>017-021-022-150115-
/O.CON.KOUN.WI.Y.0046.000000T0000Z-081215T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...
TALOGA...WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...
CORDELL
1112 AM CST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

NORTHERLY WINDS WILL CONTINUE OVER NORTHERN AND WESTERN OKLAHOMA
THE REST OF TODAY. WIND GUSTS NEAR 40 MPH ARE POSSIBLE...ALONG WITH
A SIGNIFICANT DROP IN TEMPERATURES. THE WINDS AND COLD
TEMPERATURES WILL COMBINE TO PRODUCE WIND CHILL VALUES MAINLY IN
THE TEENS AND TWENTIES THIS AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ013-018>020-023>031-033>040-044-TXZ083>088-150115-
/O.CON.KOUN.WI.Y.0046.081214T1800Z-081215T0300Z/
NOBLE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-
INCLUDING THE CITIES OF...PERRY...KINGFISHER...GUTHRIE...
STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
1112 AM CST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

A STRONG COLD FRONT WILL PASS THROUGH CENTRAL AND SOUTHWEST
OKLAHOMA...AND WESTERN NORTH TEXAS THIS AFTERNOON. ALONG WITH
NORTHERLY WIND GUSTS NEAR 40 MPH POSSIBLE...A DRASTIC DROP IN
TEMPERATURES WILL ALSO OCCUR. THE WINDS AND COLD TEMPERATURES WILL
COMBINE TO CREATE WIND CHILL VALUES IN THE TWENTIES AND THIRTIES
THIS AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ032-041>043-045>048-050>052-TXZ089-090-150115-
/O.CON.KOUN.WI.Y.0046.081214T2200Z-081215T0300Z/
HUGHES-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
1112 AM CST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM CST THIS EVENING. 

A STRONG COLD FRONT WILL PASS THROUGH SOUTHEAST AND SOUTH-CENTRAL
OKLAHOMA...AND PORTIONS OF NORTH TEXAS LATE THIS AFTERNOON. IN
ITS WAKE...STRONG NORTHERLY WINDS ARE EXPECTED WITH WIND GUSTS
NEAR 40 MPH POSSIBLE. TEMPERATURES WILL ALSO DROP QUICKLY AS THE
FRONT PASSES. THE WINDS AND COLD TEMPERATURES WILL COMBINE TO
CREATE WIND CHILLS IN THE UPPER 20S TO LOW 30S.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 142027
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CST SUN DEC 14 2008

...BREEZY WINDS CONTINUE...

.A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REST OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY THIS
EVENING. WINDS WILL REMAIN BREEZY WITH COLD WIND CHILLS OCCURRING
BEHIND THE FRONT.

OKZ004>031-033>040-044-TXZ083>088-142130-
/O.CAN.KOUN.WI.Y.0046.000000T0000Z-081215T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
227 PM CST SUN DEC 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA WITH BREEZY
CONDITIONS CONTINUING INTO EARLY THIS EVENING. WIND SPEEDS WILL
RANGE FROM 15 TO 30 MPH WITH OCCASIONAL GUSTS ABOVE 30 MPH.
TEMPERATURES WILL RAPIDLY FALL WITH THE PASSAGE OF THE COLD FRONT.
THE COLD TEMPERATURES AND BREEZY CONDITIONS WILL CONTINUE TO
COMBINE CAUSING WIND CHILL VALUES IN THE SINGLE DIGITS IN
NORTHWEST OKLAHOMA WITH VALUES IN THE TEENS TO LOWER 30S ACROSS
MOST OF THE AREA BEHIND THE FRONT.

$$

OKZ032-041>043-045>048-050>052-TXZ089-090-142130-
/O.CAN.KOUN.WI.Y.0046.081214T2200Z-081215T0300Z/
HUGHES-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
227 PM CST SUN DEC 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

A COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA LATE THIS AFTERNOON AND EARLY THIS EVENING. BREEZY SOUTH
WINDS WILL SHIFT TO THE NORTH WITH WIND SPEEDS RANGING FROM 15 TO
25 MPH AND OCCASIONAL GUSTS TO AROUND 30 MPH. TEMPERATURES WILL
RAPIDLY FALL WITH THE PASSAGE OF THE FRONT. THE COLD TEMPERATURES
AND BREEZY WINDS WILL COMBINE TO CREATE WIND CHILLS IN THE 20S AND
LOWER 30S.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 13, 10:43 PM CST, 6 hours 9 minutes earlier.

Area forecast discussion, Dec 13, 10:43 PM CST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1043 PM CST SAT DEC 13 2008

.AVIATION...
SFC WINDS FORECAST TO STAY ABOUT THE SAME OVERNIGHT THEN VEER TO
MORE SW SUNDAY AHEAD OF COLD FRONT. 00Z NAM HAS A FASTER FRONT
THAN THE PRIOR RUN. WE THINK EVEN IT MAY BE A BIT SLOW... BUT IT
LINES UP WELL WITH OUR EARLIER TIMING SO THE WIND SHIFT IN THE
06Z TAFS WILL NOT CHANGE MUCH. LOWER CIGS STAYED E OF OUR TAF
SITES SAT MORNING... AND THINK THEY WILL DO SO AGAIN SUN MORNING.
BUT SOME SIGNS ON THE NAM OF DEEPER MOIST LAYER AND MORE POST-
FRONTAL LOW CLOUDS INTO AT LEAST NCENTRAL OK ON SUN SO HAVE
BROUGHT AN MVFR CIG INTO KPNC. OTHERWISE CONTINUED VFR WITH MAINLY
MID-LEVEL CLOUDS AFTER FROPA. COULD BE SOME POST-FRONTAL
--SN/-SHSN N OK AFT 00Z BUT CHANCES LOOK TOO LOW TO CARRY AS
PREVAILING WX.

&&

.PREV DISCUSSION... /ISSUED 911 PM CST SAT DEC 13 2008/

DISCUSSION...
GIVEN THE 6 TO 9 MB/HR PRESSURE RISES AND THE LOCATION OF THE COLD
FRONT AT MID-EVENING...NORTHEAST COLORADO INTO CENTRAL
NEBRASKA...GRIDS FOR TEMPERATURE, DEW POINT, AND WIND WERE LOADED
FROM THE 00Z NAM. THIS BETTER FORECASTS THE SHARP TEMPERATURE
GRADIENT THAT WILL EXIST ACROSS NORTHERN OKLAHOMA DURING THE DAY
AS THE FRONT MOVES QUICKLY SOUTH. THIS CHANGE IS ABOUT 4 HOURS
QUICKER THAN THE PREVIOUS GRID FORECAST. THIS CHANGE PUTS THE
FRONT INTO NORTHWEST OKLAHOMA BEFORE 15Z TO OKLAHOMA CITY BEFORE
00Z. THE ONLY CHANGES MADE TO THE OVERNIGHT PERIOD WERE TO ADJUST
SHORT TERM TEMPERATURES OVER THE NAM INITIALIZATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  70  21  28 /  10  10  30  10
HOBART OK         45  70  23  30 /   0   0  20  10
WICHITA FALLS TX  51  75  27  36 /  10  10  20  10
GAGE OK           43  59  20  23 /   0  10  20   0
PONCA CITY OK     51  62  18  23 /  10  10  40  20
DURANT OK         58  75  33  37 /  20  20  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

09/24/01
Hazardous weather outlook, Dec 13, 6:00 PM CST, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CST SAT DEC 13 2008

OKZ004>048-050>052-TXZ083>090-141300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
600 PM CST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
VERY WARM TEMPERATURES IN THE MIDDLE LEVELS OF THE ATMOSPHERE WILL
PREVENT THUNDERSTORM DEVELOPMENT THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY DEC 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY SOUTH WIND TO 35 MPH IN NORTHERN AND WESTERN OKLAHOMA MAY
CAUSE DIFFICULTY FOR DRIVING ON EAST-WEST ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
GUSTY SOUTH WINDS WILL PRECEDE A STRONG COLD FRONT SUNDAY MORNING.
THE FRONT WILL BRING AN ABRUPT CHANGE TO A MUCH COLDER AIRMASS
SUNDAY AFTERNOON AND EVENING. SUBZERO WIND CHILLS ARE EXPECTED IN
NORTHWEST OKLAHOMA SUNDAY NIGHT AND MONDAY MORNING. THERE WILL BE A
CHANCE OF LIGHT SNOW... SLEET... FREEZING RAIN... OR FREEZING
DRIZZLE FROM SUNDAY NIGHT THROUGH FRIDAY MORNING. ALTHOUGH NO MAJOR
ICE OR SNOW ACCUMULATIONS ARE EXPECTED... SOME TRAVEL PROBLEMS ARE
LIKELY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:14 PM CSTWind Chill AdvisoryOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more19 hr

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.